looks like rashes from any other more common virus. Slightly raised rash that looks like a sunburn. Accompanied by purplish raised round/flat/waxy pimples. Short in duration and often faint. Accompanied with other things like fever, sorethroat etc.. If you think you have an HIV rash you probably dont.
I keep getting rashes-Everytime I get one i FREAK! But sooooooooooooooo many things cause rashes! I often wonder on the same question-What does an HIV rash look like but one rash is typically no different to another. I have read the same thing that HIV rashes have pimples present (which unfortunatly I of course have!!!)
Ive been so worried that even my DOC. gave me Xanex. To calm dowm until we find the prob. and solution. For awile I had memory loss, which I had for a few yrs. But just a few wks ago I started to feel sisk tierd and dizzy. I went to my doc who then sent me in for an MRI which turned out fine. I started getting little rashes under my arms on legs between legs and side of stomack. My rashes are small whitish/red depending on what light im in. there have little pimpleish bumps but no puss. Yea it sounds gross. But anyway, I have swollen lymph nodes behind ear on neck under arm and neer chest area. Sometimes I feel so tierd that I dont even want to do anything in life. I feel misrable at times. I did have all std checks all came back neg. or NONreactive. HIV. came back NONREACTIVE. I'm so very scared still till this point. I dont know how that test works I had intercourse 5 months ago unpretected can the test show neg. still and still have it? I also had a redish/whit patchy thing on toung which my doctor looked at and gave meds for and went away. But my other rash on body seems to faid but still there like a scar.... What does all this sound like? I need answers..... My doctor seems to just think everything else but HIV.
Well, I have had unprotected sex 3 times in the last 8 years. More recent, 5-6 weeks ago I had sex with a condom and did perform oral on a girl literally for only like 3 seconds. Anyway, 2 days after I got real swollen lymph nodes and fatigue and real tiredness. No fever! it went away, , but now 5 weeks later, I have a sort of rash I guess on my body. Its not very distinctive at all, but its reddish-pink all over my body, but you have to really look close to see it. I can definately see it. I actually burns like a sunburn. You can touch it and see your hand print in it for a second or so. Its not raised, its just covering my entire body evenly, but its there. Its real hot! Just like a mild sunburn. Also, Im dizzy sometimes and my eyeballs kind of hurt. My throat is real red in the back of it, but no spots. Just real red, and my tongue has some white film on it but only in the back of the tongue not on the sides.
Can an HIV rash be like this: burning, hot, mildly red but not raised, my hands are also real orange like! its weird. IN the last 5 weeks or so, I have had every single HIV symptom that I found online. Except fever.
So, I have this rash, sore-real red throat, and some canker sores and white film on my tongue. Is this HIV?
hi all since feb ive had rash that comes and goes on the head of my penis pain in groin and underar mostly on right side pain near hips sharp pain at tip of penis head tingels in hands and feet worse when i bend over small white blotches under skin that i thing is caused to blood flow now recentyl ive had head spins when standing up from bending over and itching hands feet legs arms well almost all over body had headache in the mornings that have now gone the only thing i can not work out is i always have protected sex and condom has never broke please help.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.